MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW CATH PKGD: WEDGE 6 FR 110 CM; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number AI-07126
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn #: (b)(4).
 
Event or Problem Description
It was reported "we had a balloon that ruptured on contact with the patient's stent during a case.No injuries or harm to the patient has been reported".Additional information states "the patient remained stable and no further intervention was required".
 
Additional Manufacturer Narrative
(b)(4).The reported complaint of "a balloon that ruptured" is not able to be confirmed.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
ARROW CATH PKGD: WEDGE 6 FR 110 CM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23228074
Report Number3010532612-2025-00970
Device Sequence Number18502031
Product Code DSP
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)250701(17)261231(10)16F25F0086(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162820
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberAI-07126
Device Lot Number16F25F0086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/28/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown